# SDR FDEA200905091589

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 53FX1285
- Condition: Cracked
- Location: Bs 640 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT MAIN CARGO DOOR UPPER SILL STA 640 BETWEEN STR 3L AND 4L.  REMOVED CRACKED FITTING IAW SRM 51-30-2 FABRICATED NEW FITTING IAW DRAWING 53FX1280 REV E TREATED & PPRIMED NEW  FITTING IAW SRM 51-10-2 &   INSTALLED NEW MAIN CARGO DOOR UPPER SILL BRACKET IAW SRM 51-30-2 & DRAWING 53FX1285 REV E.
